# SDR AWXA200400953

- Difficulty date: August 20, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 18,193 hours, 7,113 cycles
- Engine: Iae V2500A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472133202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK GALVANIC CORROSION WAS FOUND ON BEAM Y765 LT AT FR 66. MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y765 LT AT FR 66; FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-49-00.
